# SDR DALA2018121307165

- Difficulty date: November 16, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 118,073 hours, 16,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGS UPPER SKIN PANEL OUTBOARD UPPER LINK PITCH LOAD FITTING AREA CRACKED FASTENER LOCATIONS C/W ERA 507538-14 (LP 0829134)
